An appendix to the paper "approximation of the perturbation equations of a quasi-linear hyperbolic system in the neighborhood of a bicharacteristic"

E. V. Krishnan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)716-720
Number of pages5
JournalJournal of Mathematical Analysis and Applications
Issue number3
Publication statusPublished - Oct 1977
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this